# SDR SWIA202266730

- Difficulty date: October 12, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N122SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000431
- Aircraft time: 21,587 hours, 11,938 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III LOWER FUSELAGE HAS CORRODED SHEAR CLIP ALONG FR 88 BETWEEN STGR 28R AND STGR 27R FWD OF WASTE SERVICE BOX.       (C-CHECK RO 11/3/2022)    REMOVED AND REPLACED  SHEAR CLIP ALONG FR 88 BETWEEN STGR 28R AND STGR 27R FWD OF WASTE SERVICE BOX. REF SRM 51-40-08, RESTORED SURFACEPROTECTION REF SRM 51-23-06 FACTORY REPLACEMENT PART NO CHANGE IN WEIGHTAND BALLANCE
